# SDR CALA2025071606621

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 84,756 hours, 16,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL FOUND DOOR 1L & 1R INTERNAL EMERGENCY EXIT LIGHTS ILLUMINATED WITH EMERGENCY LIGHT SWITCH IN OFF POSITION R&R BATTERY CHARGER ASSY AND BATTERY PACK AS PER AMM 33-51-07. OPS TESTED OKAY AND LIGHT TESTS OKAY. DEFECT CLEARED.
